MathSciNet Relay Station
MathSciNet bibliographic data
MR1915011 (2003j:13007a) 13A99 (05C99)
Mulay, S. B. Cycles and symmetries of zero-divisors. Comm. Algebra 30 (2002), no. 7, 3533–3558.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement